# SDR RAIA0011045

- Difficulty date: November 29, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,516 hours, 21,153 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: D229240003
- Condition: Failed
- Location: Rt Mlg Brace
- Part time: 16,047 hours, 21,153 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7330-STL- CREW EXTENDED GEAR AND DID NOT GET GEAR DOWN INDICATION ON PRIMARY OR SECONDARY INDICATORS, CREW CYCLED GEAR MULTIPLE TIMES, DIVERTED TO PIA.  MAINTENANCE INSPECTED AND FOUND RIGHT MLG BRACE SECONDARY ALIGNMENT LINK BROKEN.  MAINTENANCE REPLACED THE RIGHT MLG SECONDARY ALIGNMENT LINK.
